# SDR GTIA2017120902280

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 20,027 hours, 9,191 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"ELECTRONIC BURNING SMELL IN CABIN AND COCKPIT OF AIRCRAFT. INSPECTION CARRIED OUT IAW TSM 05-50-00-810-831-A, TYPE 9 ODOR IDENTIFED,  CONFIRMED CABIN FAN IDENT 15HG FAILED IN FLIGHT. FURTHER INSPECTIONS CARRIED OUT PER AMM 05-21-20-200-001-A AND 05-21-30-200-003-A, IN E&E COMPT AND FWD CARGO COMPT NO FAULTS NOTED.  A/C OK TO CONTINUE IN SERVICE.SEE L/P 2342543-2 FOR DEFERRAL OF FAN.
